Fixed point theorems for multivalued mappings. (English) Zbl 0608.47063

The author generalizes a fixed point theorem of M. Švec [Arch. Math. Brno 2, 43-55 (1966; Zbl 0216.410)] to the multi-valued mappings.
Reviewer: Ioan A.Rus


47H10 Fixed-point theorems


Zbl 0216.410
Full Text: EuDML


[1] L. Collatz: Funktionalanalysis un Numerische Mathematik. Springer-Verlag 1969. · Zbl 0139.09802
[2] Ku Fan: Fixed-point and minimax theorems in locally convex topological linear spaces. Proc. Mat. Acad. Sci., U.S.A., 38 (1952), 121-126. · Zbl 0047.35103
[3] A. Haščák: Integral equivalence of multi-valued differential systems. Acta Mathematica Universitatis Comeniae, Bratislava · Zbl 0645.34034
[4] F. Riesz B. Sz.-Nagy: Leçons d’analyse fonctionnelle. Budapest 1972. · Zbl 0064.35404
[5] W. Sobieszek: On the point-to-set mappings and functions maximum related to them. Demonstratio mathematica, Vol. VII, No. 4, (1974), 483-494. · Zbl 0356.54018
[6] W. Sobieszek P. Kowalski: On the different definitions of the lower semicontinuity, upper semicontinuity, upper semicompacity, closity and continuity of the point-to-set maps. Demonstratio mathematica, Vol. XI, No. 4, (1978), 1053-1063. · Zbl 0408.54001
[7] M. Švec: Fixpunktsatz und monotone Lösungen der Differentialgleichung \(y^{(n)}+B(x,y,y^{\prime}, \cdots,y^{(n-1)})y=0\). Archivum mathematicum (Brno), T. 2. (1966), 43 - 55. · Zbl 0216.41003
[8] A. Haščák: Integral equivalence of multivalued differential systems II. Colloquia Math. Soc. J. Bolyai. 47, Differential Equations: Qualitative Theory, Szeged (Hungary), 1984. · Zbl 0645.34034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.